# SDR DXTA200601642

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,122 hours, 8,149 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Indicator Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR DOWN NO RIGHT GEAR LIGHT, NO RED LIGHT.  NO SECONDARY GEAR UNSAFE INDICATIONS.  TROUBLESHOT, TURN DAY/NIGHT DIMMER SWITCH ON/OFF GOT ALL THREE GREEN INDICATION ON GEAR.  RECYCLED GEAR AND NO MAIN LIGHT.  PROBLEM APPEARS TO BE WITH DIMMER.  BLEW DOWN USING EMERGENCY PROCEDURES IN CHECKS.  JACKED AIRCRAFT.  CYCLED GEAR 15 TIMES BLED SYSTEM AND OPERATED LIGHTING DIMMER.  SERVICED EMERGENCY BOTTLE, OPS CHECKED GOOD IAW CESSNA M/M CH 32-01-00.
